# SDR 29GA94521010812A

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 33,299 hours, 39,269 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT: 4040 FLL/FLL PILOT REPORTED ON TAKEOFF BURNING PLASTIC SMELL IN COCKPIT WHEN BLEEDS WERE OPENED.  VISUALLY INSPECTED BLEED LINES IN WINGS FUSELAGE AND CABIN NO DEFECTS NOTED PERFORMED ENGINE RUNS AT DIFFERENT POWER SETTINGS WITH BLEEDS ON AND OFF, NO SMELL OR DEFECT NOTED.
